The Annals of Mathematical Statistics was published between 1930 and 1972 by the Institute of Mathematical Statistics. The journal was superseded in 1973 by The Annals of Probability and The Annals of Statistics.
Volume 17, Number 1
Publication Date: March, 1946
Unbiased Estimates for Certain Binomial Sampling Problems with Applications
M. A. Girshick, Frederick Mosteller and L. J. Savage; 13-23
Distribution of Sample Arrangements for Runs Up and Down
P. S. Olmstead; 24-33
A Note on Some Single Sampling Plans Requiring the Inspection of a Small Number of Items
J. H. Curtiss; 62-70
On the Use of the Sample Range in an Analogue of Student's $t$-Test
Joseph F. Daly; 71-74
Correction to the Paper "On a Problem of Estimation Occuring in Public Opinion Polls"
H. B. Mann; 87-88